# SDR 39NR20130912053

- Difficulty date: September 12, 2013
- Submitted: September 12, 2013
- Operation: General aviation
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A1111
- Part serial: 32403
- Condition: Cracked
- Location: Bs 663
- Part time: 41,230 hours, 41,230 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663, FOUND .25 LONG CRACK AT LBL 41, WL 194.  REPAIRED VERTICAL PRESSURE WEB IAW SRM 57-10-10, REPAIR NR 3 ALTERNATE NR 2.
